# SDR USAA2010062491264

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 CORROSION ON CABIN FLOORBEAM AT BS 312, BETWEEN BL 0 & RBL 8, WL 208.1.  REPLACED CABIN FLOORBEAM AT BS 312, BETWEEN BL 0 & RBL 8, WL 208.1 IAW B737 SRM 53-10-13 & 53-00-51 REPAIR 1.
